# SDR DALA2025072105447

- Difficulty date: July 18, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N128DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50047
- Aircraft time: 12,684 hours, 5,830 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON SEAT TRACK AT FR74 LBL43. REMOVED AND REPLACED SEAT TRACK LBL43 FR61 TO FR74 IAW BOMBARDIER DWG#C01342701 REV-G AND A220 ASRP BD500-A-J51-42-20- 00AAA-078A-A. (LP# 1092716)
